Can you become addicted to Tramadol? I know you can to Prednisone and my doctor will not taper me down so not sure how to taper myself down. I noticed when I try to taper it myself I get a rebound effect. Now I do not also want to get addicted to Tramadol. I am also on Xanex and am wondering if you can become addicted to that also. Frankly I would like to just get off all the drugs I'm taking. Please let me know what you know about this. Thanks so much!
sax and tramdol are both very addicting .You have to taper off the xanax ,if not it can cause seizure or death.tramadol there is the seizure possibility as well but it usually only happens if you are taking a whole lot more then the daily dose.How much are you taking of both and how long have you been on them?
This past year I have has alot of medical problems where I lost my job, apartment, possessions, car, etc. Thus the xanex. One of the medical problems is arthritus, thus the prednisone and tramadol. The doctor thinks the prednisone is helping, however, I think when I try to cut down it just has a rebound effect but is not actually helping the arthritis. I was on 5 mg pred a day for 5 months now with no change in pain (unless I try to cut back). The last time I saw her I managed to con her out of a prescription broken in 1 mg increments instead of 5 so I am suppose to take 5 a day. Without her knowledge I have managed to cut down to 4 mg a day with only a slight rebound for a day or two and then I am ok. I did not realize however that Tramadol is addicting and have been on that for 8 months now.
wow 5 months is a long time to be on prednisone. good thing its a low dosage. Ive had to use it several times in the past couple years but in much higher doses. starting at a 40 mg taper usually. It sucks that prednisone is so bad for the body because it is really a miracle drug that helps so many different conditions.
For starters, all three of the drugs you listed are addictive. Yes your body gets dependent on prednisone. I'm on it now for colon and liver disease. If you stop cold turkey, you can go into renal shock. I have been on and off of it many times. You just have to taper it off over a period of several weeks or even months depending on the strength of your dosage. I've always cut my dose in half each week when tapering. Coming off the tramadol will be much harder as it is a synthetic opiate.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.